# SDR AT0700019

- Difficulty date: October 16, 2006
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMP DOOR CUTOUT HAS CORROSION AT LOWER JAMB.  INSTALLED PAN AFT CARGO DOOR JAMB IAW B717 SRM 53-20-15.
